# SDR ALG2005F00114

- Difficulty date: November 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: HO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UNLOCK LIGHT DID NOT ILLUMINATE DURING GEAR TRANSIT AND GREEN LIGHTS DID NOT ILLUMINATE WHEN GEAR DOWN.  RESET CIRCUIT BREAKER, HOVERED AC, CYCLED GEAR 4 TIMES AND LIGHTS WORKED PROPERLY.  (K)
